# SDR AU001007

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 641558
- Condition: Disconnected
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE DECK PRESSURE LINE DISCONNECTED.   (X)
